CASIA OpenIR  > 09年以前成果
On the Solutions of Eringen’s Micropolar Plate Equations and of Other Approximate Equations
Fei-Yue Wang
Source PublicationInternational Journal of Engineering Science
1990
Volume28Issue:9Pages:919-925
Other AbstractThis paper presents some results on the solutions of Eringen's micropolar plate equations and of other approximate micropolar plate equations. In all the cases, the original coupled governing equations for the displacements and micro-rotations of micropolar plates have been reduced to the uncoupled equations of the same order for the new displacement functions. These solutions will be useful in solving the boundary problems encountered in theory of micropolar plates.
Keyword-
Document Type期刊论文
Identifierhttp://ir.ia.ac.cn/handle/173211/14192
Collection09年以前成果
Recommended Citation
GB/T 7714
Fei-Yue Wang. On the Solutions of Eringen’s Micropolar Plate Equations and of Other Approximate Equations[J]. International Journal of Engineering Science,1990,28(9):919-925.
APA Fei-Yue Wang.(1990).On the Solutions of Eringen’s Micropolar Plate Equations and of Other Approximate Equations.International Journal of Engineering Science,28(9),919-925.
MLA Fei-Yue Wang."On the Solutions of Eringen’s Micropolar Plate Equations and of Other Approximate Equations".International Journal of Engineering Science 28.9(1990):919-925.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Fei-Yue Wang]'s Articles
Baidu academic
Similar articles in Baidu academic
[Fei-Yue Wang]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Fei-Yue Wang]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.